MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 7.0; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 7.0; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Implant subsidence (4078)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon implanted a standard offset size 7 femoral stem.The patient subsequently experienced hip dislocation, prompting follow-up x-rays.Upon reviewing the images, the surgeon noted that the femoral stem had subsided further into the femur.Surgeon believes that the stem size selected may have been inappropriate for the patient.A revision surgery was performed.During the procedure, the original stem was removed and replaced with a taperloc complete standard offset size 10 cemented femoral stem.Attempts have been made and no additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 010000927 g7 hi-wall e1 liner 32mm e 7588718.163667 32mm mod head cocr -6mm neck j7880193.G2: foreign: ireland.Suggested component code- mechanical (g04): stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Corrected: h4.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.It was noted that there may have been a sizing issue with the stem, however no x-rays or medical records were provided therefore no definitive statements could be made based on the information available.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 FP TYPE1 PPS SO 7.0
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23379451
Report Number0001825034-2025-03332
Device Sequence Number21132797
Product Code LZO
UDI-Device Identifier00880304489653
UDI-Public(01)00880304489653(17)330905(10)J7589834
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number51-100070
Device Lot NumberJ7589834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale